International Journal of Mathematics and Mathematical Sciences
Volume 12 (1989), Issue 3, Pages 619-623
The diophantine equation
Department of Mathematics, The University of Southwestern Louisiana, Lafayette 70504, LA, USA
Received 21 October 1987
Copyright © 1989 Steve Ligh and Keith Bourque. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The Diophantine equation of the title is solved for
and an infinite
family of solutions were found for .